Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I am bleeding after my first pap smear

I am 37 years old with 5 children. I am bleeding after my first pap smear test 5 days ago.I thought slight bleeding but it already 5 days now...For your information I had my period two weeks ago and I am taking precaution pills continuously right after my five days period. Now I am wondering why this happen ... is it normal.? Please answer.

Asked On : Fri, 29 Apr 2011
Answers:  1 Views:  875
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
If you have taken oc pills as emergency contraception right after your period then you are having withdrawal bleeding.You are not supposed to take emergency pills more than once.
Answered: Fri, 29 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor